On the question of the relay stabilization of programmed motions
Differencialʹnye uravneniâ, Tome 7 (1971) no. 3, pp. 538-539
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_3_a17,
author = {V. S. Antonchik and E. Ya. Smirnov},
title = {On the question of the relay stabilization of programmed motions},
journal = {Differencialʹnye uravneni\^a},
pages = {538--539},
year = {1971},
volume = {7},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_3_a17/}
}
V. S. Antonchik; E. Ya. Smirnov. On the question of the relay stabilization of programmed motions. Differencialʹnye uravneniâ, Tome 7 (1971) no. 3, pp. 538-539. http://geodesic.mathdoc.fr/item/DE_1971_7_3_a17/